seizures after vacines

Getting started with the CEN discussion forum.

Moderators: Box40Rin, Liz Hansen

Post Reply
akg
Posts: 6
Joined: Wed Dec 27, 2017 8:19 am

seizures after vacines

Post by akg » Tue Jan 02, 2018 9:03 am

Our 12 year old shepherd mix started having seizures right after her last round of booster vaccines, and I mean within 10 minutes. At first we thought it was a stroke, but then she started having seizures that was the same reactions after her boosters. They were every once in awhile, then more often. For awhile every day. The vet put her on Dilantin, and we have put her on a healthier diet with some supplements. Some are more severe than others, usually in the mornings. Has anyone else had their dog start after vaccines? Is the chemical formulation different than it was. She never had a reaction before.

Box40Rin
Posts: 27
Joined: Mon Dec 11, 2017 1:42 pm

Re: seizures after vacines

Post by Box40Rin » Mon Jan 29, 2018 4:31 am

Good morning, I tried to answer you some days ago but this server was not working properly. The IT guys have worked it over and it is much better.

I am one of the moderators and a retired veterinarian. My first question is how long between the last Dilantin and the seizure? Is this a matter of not enough Dilantin in her system? I don't know if the vaccine formulation has been changed but that is a possibility. I had a dog with seizures and sometimes he would break through before time for the next dosage. Watch for this and let us know. We are interested. box40rin

Post Reply